# SDR Q2SA20121220200

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N400SA
- Make and model: Boeing 747412
- Aircraft serial: 27068
- Aircraft time: 82,084 hours, 11,257 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR OF OIL FUMES IN COCKPIT WITH NR 1 PACK ON.  COMPLIED WITH SMOKE OR FUMES ON CABIN CONDITIONAL INSPECTION AMM 05-51-56 NO OIL LEAKS NOTED.  ACCOMPLISHED AIR CONDITIONING SYS OIL SMOKE/FUME CONTAMINATION REMOVAL IAW B747 AMM 21-00-01 PG 201, OPS CHECKED GOOD ON GROUND.
